A Theorem On Contraction Mappings

S. A. Husain; V. M. Sehgal

Publications de l'Institut Mathématique (1978)

  • Volume: 23(37), Issue: 43, page 81-83
  • ISSN: 0350-1302

How to cite


S. A. Husain, and V. M. Sehgal. "A Theorem On Contraction Mappings." Publications de l'Institut Mathématique 23(37).43 (1978): 81-83. <http://eudml.org/doc/254946>.

author = {S. A. Husain, V. M. Sehgal},
journal = {Publications de l'Institut Mathématique},
keywords = {fixed point theorem; max-contraction},
language = {eng},
number = {43},
pages = {81-83},
publisher = {Matematički institut SANU},
title = {A Theorem On Contraction Mappings},
url = {http://eudml.org/doc/254946},
volume = {23(37)},
year = {1978},

AU - S. A. Husain
AU - V. M. Sehgal
TI - A Theorem On Contraction Mappings
JO - Publications de l'Institut Mathématique
PY - 1978
PB - Matematički institut SANU
VL - 23(37)
IS - 43
SP - 81
EP - 83
LA - eng
KW - fixed point theorem; max-contraction
UR - http://eudml.org/doc/254946
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.